Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Addicted to masturbation, skin becoming worse and pain in legs and hand. How d I get rid of this?

i always musterbat and after it i feel guilty and decide to not to do it day i again feel to do it...until i do it i am unable to concentrate on studies and all other things...PLEASE HELP me to stop this things also due to it may be my skin bcoming worse and hands and legs are paining due to lose of stamina
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
I have gone through your history and please understand masturbation in young age is quite normal and there is no question of addiction but excess of everything is bad. you must pay attention to your studies and career building is very important at this age.
Please do not feel guilty as it can lead to many psychological problems.
Please take balanced diet and take up some sports may be outdoor one and exercise not only keeps you fit but also relaxes you.
Please avoid watching provocative movies and reading explicit material.
If you have problem in dealing with it consult a good Psychiatrist or sexologist which will help you immensely.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D,
Answered: Thu, 30 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor